Complements of Lyapunov's Inequality.
Mathematische Annalen, Tome 205 (1973), pp. 323-332
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1973__205_162501,
author = {Christer Borell},
title = {Complements of {Lyapunov's} {Inequality.}},
journal = {Mathematische Annalen},
pages = {323--332},
year = {1973},
volume = {205},
zbl = {0248.26011},
url = {http://geodesic.mathdoc.fr/item/MAN_1973__205_162501/}
}
Christer Borell. Complements of Lyapunov's Inequality.. Mathematische Annalen, Tome 205 (1973), pp. 323-332. http://geodesic.mathdoc.fr/item/MAN_1973__205_162501/